Keywords: Stieltjes criterion for indeterminacy, Nevanlinna–Pick problem, Stieltjes operator function, Hankel matrix.
@article{MZM_2008_84_1_a1,
author = {Yu. M. Dyukarev},
title = {A {Generalized} {Stieltjes} {Criterion} for the {Complete} {Indeterminacy} of {Interpolation} {Problems}},
journal = {Matemati\v{c}eskie zametki},
pages = {23--39},
year = {2008},
volume = {84},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_84_1_a1/}
}
Yu. M. Dyukarev. A Generalized Stieltjes Criterion for the Complete Indeterminacy of Interpolation Problems. Matematičeskie zametki, Tome 84 (2008) no. 1, pp. 23-39. http://geodesic.mathdoc.fr/item/MZM_2008_84_1_a1/
[1] T. Stieltjes, “Recherches sur les fractions continues”, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys., 8:4 (1894), 1–122 ; 9:1 (1895), 1–47 | MR | Zbl | MR
[2] Yu. M. Dyukarev, “O kriteriyakh neopredelennosti matrichnoi problemy momentov Stiltesa”, Matem. zametki, 75:1 (2004), 71–88 | MR | Zbl
[3] N. I. Akhiezer, Klassicheskaya problema momentov i nekotorye voprosy analiza, svyazannye s neyu, Fizmatgiz, M., 1961 | MR
[4] Yu. M. Dyukarev, “Obschaya skhema resheniya interpolyatsionnykh zadach v klasse Stiltesa, osnovannaya na soglasovannykh integralnykh predstavleniyakh par neotritsatelnykh operatorov. I”, Matem. fiz., anal., geom., 6:1–2 (1999), 30–54 | MR | Zbl
[5] V. Bolotnikov, L. Sakhnovich, “On an operator approach to interpolation problems for Stieltjes fanctions”, Integral Equations Operator Theory, 35:4 (1999), 423–470 | DOI | MR | Zbl
[6] M. G. Krein, A. A. Nudelman, “An interpolation problem in the class of Stieltjes functions and its connections with other problems”, Integral Equations Operator Theory, 30:3 (1998), 251–278 | DOI | MR | Zbl
[7] Yu. M. Dyukarev, “O neopredelennosti interpolyatsionnykh zadach v klasse Stiltesa”, Matem. sb., 196:3 (2005), 61–88 | MR | Zbl
[8] Yu. M. Dyukarev, “Multiplikativnaya struktura rezolventnykh matrits interpolyatsionnykh zadach v klasse Stiltesa”, Bicn. Xapkibckogo un-tu. Cep. Matem., prikl. matem., mekh., 458 (1999), 143–153 | Zbl
[9] V. P. Potapov, “Drobno-lineinye preobrazovaniya matrits”, Issledovaniya po teorii operatorov i ikh prilozheniyam, Naukova dumka, Kiev, 1979, 75–97 | MR | Zbl
[10] Yu. M. Dyukarev, “Multiplikativnye i additivnye klassy Stiltesa analiticheskikh matrits-funktsii i svyazannye s nimi interpolyatsionnye zadachi. II”, Teoriya funktsii, funkts. analiz i ikh prilozh., 1982, no. 38, 40–48 | MR | Zbl
[11] V. P. Potapov, “Teorema o module. II”, Teoriya funktsii, funkts. analiz i ikh prilozh., 1983, no. 39, 95–106 | MR | Zbl